MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION FLOWABLE WOUND MATRIX; FWD

INTEGRA LIFESCIENCES CORPORATION FLOWABLE WOUND MATRIX; FWD
Model Number FWD301
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported the patient¿s previous surgeon treated the patient with flowable, but the material became hardened, and had to be removed.The patient had ongoing issues ever since.Additional information has been requested.
 
Additional Manufacturer Narrative
The flowable wound matrix was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.However, the most probable root cause is an inadequate environment for wound healing and/or insufficient post-operative care.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
FLOWABLE WOUND MATRIX
Common Device Name
FWD
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION
105 morgan lane
105 morgan lane
plainsboro NJ
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION
105 morgan lane
plainsboro NJ
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13505489
Report Number1121308-2022-00007
Device Sequence Number20159412
Product Code KGN
UDI-Device Identifier10381780032472
UDI-Public10381780032472
Combination Product (Y/N)N
PMA/510(K) Number
K072113
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFWD301
Device Catalogue NumberFWD301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2022
Supplement Date Received by Manufacturer03/25/2022
Initial Report FDA Received Date02/10/2022
Supplement Report FDA Received Date04/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown